# SDR QXEA0201309

- Difficulty date: August 31, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 1,828 hours, 2,211 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- CREW RETURNED TO FIELD DUE TO FUSELAGE DOORS WARNING LIGHT ILLUMINATED EIGHT MINUTES AFTER DEPARTURE, PASSING THROUGH 14,000 FEET.  FIVE MINUTES LATER DURING DESCENT FLIGHT ATTENDANT REPORTED HEARING A BANG.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND PAINT OVER SPRAY ON RELEASE LATCH ROLLER ASSEMBLY, CAUSING RELEASE BUTTON TO STICK OPEN.  CLEANED AND LUBED ROLLER ASSEMBLY ON REAR CARGO DOOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
